# SDR IPXA2023020890763

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: A57241993203
- Part serial: NSN
- Condition: Cracked
- Location: Kruger Flap Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CRT WING KRUGER FLAP BOX WEB HAS A CRACK.REMOVED AND REPLACED WEB IAW SRM 51-40-21.
